Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: word finding difficulty

Posted by v on April 3, 1999, at 14:14:36

In reply to Re: word finding difficulty, posted by Victoria on April 2, 1999, at 15:38:09

i had a similar response while taking wellbutrin... it was so frustrating & made me feel like an idiot and yes, really stupid

my doctor referred to the side effect as confabulation and the only way i know to overcome it would be to try lessening the dose &/or change medications... in my case, i stopped the wellbutrin

it still occurs, but MUCH less often... only now i blame it on my depression, stress, aging, dead brain cells... life, etc... :)

seriously though, i know how dehabilitating it can be and hope you manage to overcome it soon... good luck!





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:v thread:4297